Fekete-Szeg¨o Functional of Classes of Analytic Functions Involving the q-Derivative Operator

Aini Janteng, and Andy Liew Pik Hern, and Rashidah Omar, (2020) Fekete-Szeg¨o Functional of Classes of Analytic Functions Involving the q-Derivative Operator. Applied Mathematical Sciences, 14 (10). 481 -488.

[img]
Preview
Text
Fekete-Szeg¨o Functional of Classes of Analytic Functions Involving the q-Derivative Operator.pdf

Download (64kB) | Preview
[img] Text
Fekete-Szeg¨o Functional of Classes of Analytic Functions Involving the q-Derivative Operator1.pdf
Restricted to Registered users only

Download (184kB)

Abstract

Let A denote the class of functions which are analytic in the open unit disc U = {z ∈ C : |z| < 1}. In this paper, we introduce new classes of analytic functions involving q-derivative operator defined on U. Furthermore, we obtain the Fekete-Szeg¨o functional for functions f(z) belongs to these classes.

Item Type: Article
Uncontrolled Keywords: Fekete-Szeg¨o Functional, Analytic Functions, q-Derivative Operator
Subjects: Q Science > Q Science (General)
Divisions: FACULTY > Faculty of Science and Natural Resources
Depositing User: SITI AZIZAH BINTI IDRIS -
Date Deposited: 10 Dec 2020 08:56
Last Modified: 10 Jan 2021 14:34
URI: http://eprints.ums.edu.my/id/eprint/26449

Actions (login required)

View Item View Item